Open Access
Autumn 2016 Existence results for approximate set-valued equilibrium problems
Malek Abbasi, Mahboubeh Rezaei
Adv. Oper. Theory 1(2): 189-205 (Autumn 2016). DOI: 10.22034/aot.1610.1034


This paper studies the generalized approximate set-valued equilibrium problems and furnishes some new existence results. The existence results for solutions are derived by using the celebrated KKM theorem and some concepts associated with the semi-continuity of the set-valued mappings such as outer-semicontinuity, inner-semicontinuity, upper-semicontinuity and so forth. The results achieved in this paper generalize and improve the works of many authors in references.


Download Citation

Malek Abbasi. Mahboubeh Rezaei. "Existence results for approximate set-valued equilibrium problems." Adv. Oper. Theory 1 (2) 189 - 205, Autumn 2016.


Received: 16 October 2016; Accepted: 13 December 2016; Published: Autumn 2016
First available in Project Euclid: 4 December 2017

zbMATH: 1355.49012
MathSciNet: MR3723620
Digital Object Identifier: 10.22034/aot.1610.1034

Primary: 49J40
Secondary: 90C26 , 90C33 , 91B50

Keywords: inner-semicontinuity , KKM theorem , outersemicontinuity , set-convergence , set-valued equilibrium problems

Rights: Copyright © 2016 Tusi Mathematical Research Group

Vol.1 • No. 2 • Autumn 2016
Back to Top